# SDR HEEA956308

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3212 · Emergency Flotation Section
- Part: Switch
- Part number: 222325023101
- Condition: Defective
- Location: Float
- Part time: 2,682 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLOAT INSPECTION, SWITCH WORKS INTERMITTENTLY.
